# SDR GLBA201008101A

- Difficulty date: August 1, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 28,927 hours, 35,983 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CHECK FLIGHT GEAR WAS SELECTED DOWN.  AFTER 3 SECONDS THE LANDING GEAR RELAY CIRCUIT BREAKER POPPED.  RED INTRANSIT LIGHT ON 2ND RT MAIN INDICATED GREEN, VERIFIED GEAR WERE ALL DOWN AND LOCKED VIA THE THROTTLE SWITCH AND SELECTED FLAPS 35.  THEN PERFORMED A MANUAL EXTENSION AND THE RED LIGHT EXTINGUISHED AND ALL (3) GREEN ILLUMINATED.
